# SDR MASA2010121601480

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 17,252 hours, 13,652 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ASSIST HANDLE BROKEN.  MX REMOVED AND REPLACED SERVICE DOOR ASSIST HANDLE.
